# SDR RAIA970714

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 11,116 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TRAINING FLT - COU - RIGHT ENGINE TORQUE DROPPED OFF AND LOST OIL PRESSURE.  SHUT DOWN ENGINE.  MAINTENANCE REPLACED RIGHT ENGINE DUE TO INTERNAL GEAR FAILURE.  (M)
